# SDR ABXA20250331067

- Difficulty date: March 31, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 95,131 hours, 30,165 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulted
- Location: Nr 2 Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT AFTER ENGINE START, EICAS MESSAGE APPEARED RT GENERATOR OFF. A/C RETURNED TO BLOCKS (BTB).   DEFERRED RT ENGINE IDG IAW MEL ABX-24-00-1-1.  MBCB 04/03/25.  PLACARD INSTALLED, MAINTENANCE ACTION C/W.  AIRCRAFT REMAINS NO ETOPS.  A/C RETURNED TO SERVICE.
